# SDR DALA1703493754

- Difficulty date: July 27, 2013
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 40,144 hours, 15,033 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 727b
- Component: Cabin Floor Str
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LBL/RBL 45.50, LBL/RBL 24.75 AT BS 727B CRACKD.     REPAIRED IAW ERA 516847-14.
